Communications in Mathematical Physics

BRS cohomology of the supertranslations in $D=4$

J. A. Dixon and R. Minasian

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 172, Number 1 (1995), 1-11.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104273956

Mathematical Reviews number (MathSciNet)
MR1346369

Zentralblatt MATH identifier
0846.58068

Subjects
Primary: 81T70: Quantization in field theory; cohomological methods [See also 58D29]

Citation

Dixon, J. A.; Minasian, R. BRS cohomology of the supertranslations in $D=4$. Comm. Math. Phys. 172 (1995), no. 1, 1--11. https://projecteuclid.org/euclid.cmp/1104273956


Export citation